- 02-21-2013, 12:12 PM
Hi everyone. I'm 20 years old. I recently went to a local suppliment store with a friend and while I was looking I got talking with the owner and I told him I was looking to gain muscle. I asked what would be beneficial and he handed me the bottle that said trenadrol and another bottle of triazole for after. Now at the time I was never told it was a PH but now after taking a month of it I now know. The chemical breakdown on the back says 4-chloro- 17a-methyl-androst-1, 4-diene-3. -17b-diol next line reads 7-alpha-methyl-estra- 4-ene-3. 17 Dione. After searching it seems to be a clone of halodrol? I'm not sure on this PH stuff (just past weeks research) I noticed slight testicular atrophy, drcrease in libido and my nipples got a little tiny bit larger. I squeezed one today and got a very tiny amount of clear liquid that come out. I am now on my 8th day of the triazole. Testicular atrophy is starting to go away and my libido is better but nowhere near what it was and the nipple thing is still the same. How can I restore my body back to its normal ways/ sizes? (Clomid, hcg, nolvadex?) sorry for the ignorance. Thank you in advance.On edit: I was taking 1 pill in the morning, one at night on the PH. Triazole was recommended 2 in morning 1 at night by the owner.
- 02-21-2013, 12:42 PM
First of all go to a doctor get your blood levels checked. There nay be nothing wrong just tell the doctor what you did so he can get you restored completely. Next thing..don't ever take something someone gives you without doing research. In this scenario don't bother with research chems or stuff online. GO TO A REAL DOCTOR
- 02-21-2013, 12:51 PM
Do you think I should get levels checked even though I'm still on the pct? I was planning on a doctor trip soon actually. After this is settled ill stick to m bcaa's, fish oil, creatine and serious mass.
02-21-2013, 01:54 PM
the ment(7-alpha-methyl-estra- 4-ene-3) prolly gave u the leaky nipps. go to doctor, if he doesnt prescribe u with anythin, grab some cabergoline. helps with the leaky nipps. no lumps behind the nip?
02-21-2013, 02:38 PM
Thanks for the fast replies. I have a doctors apt at 9 tomorrow. I can't feel any lumps but they are a little puffy when soft and a little longer when erect
02-21-2013, 03:10 PM
02-21-2013, 05:11 PM
Yeah tell me about it I'm not very happy with him
02-22-2013, 09:03 AM
Well the doctor told me to stop taking everything.. From what I'm reading that's not a good idea?
02-22-2013, 09:36 AM
It isn't, Doctors are stupid. Their knowledge is extremely limited and if they could even given the evidence they'd try to put you on TRT.
99.9% of Drs don't have a clue.
PCT= Clomid 100/100/50/50
And thats probably over doing it.
02-22-2013, 10:44 AM
- 5'10" 208 lbs.
- Join Date
- Jan 2013
- Rep Power
02-22-2013, 11:51 AM
This might be the most stupid thing I have ever heard. "99.9% of doctors don't have a clue". Talk about a blanket statement.Originally Posted by limitless3679
02-22-2013, 12:51 PM
02-22-2013, 03:11 PM
Yeah I went back to the store and gave him a bunch of sh!t for it and he refunded all of my money and gave me bottle of b6 for free to help the lactate. What would help with the puffy nips? Or was the clomid and nolva recommended for that?
02-22-2013, 03:28 PM
- 5'10" 208 lbs.
- Join Date
- Jan 2013
- Rep Power
im not aure what trenadrol is since you kind of called it halodrol earlier. but if its a tren designer, then your progesterone could be a little jacked up. letrozole might be a good option for you.
edit: i just read your entire post. thats hdrol and ment. how long was your cycle? im not very knowledgable on ment. but from what i understand, it has a pretty sexy conversion to estrogen. youll probly wanna get a nice ai to help you out. ment isnt the most popular designer
02-22-2013, 04:10 PM
02-22-2013, 04:12 PM
An endocrinologist knows nothing about hpta recovery? Ok. What they know nothing about is the synthetic drugs people put into their bodies and then don't tell them about.Originally Posted by limitless3679
02-22-2013, 04:16 PM
No one ever came to a unanimous conclusion about Trenadrol, at least the original version. The later version was a Tren-Extreme replica which is pro-dienolone. Powerful stuff either way.
Some speculated the orignial Trenadrol had Methyl-Tren in it!
EDIT: I just realized that the thread title has nothing to do with the compounds he used.
02-22-2013, 04:18 PM
02-22-2013, 10:05 PM
Told my doc about my cycling. He's not very knowledgable on the topic of synthetic hormone manipulation, nor will he prescribe me anything SERM-wise or gyno-wise like Caber/Aromasin etc - but I didn't expect that. I just wanted him to get the full honest picture of what's going on, and he's all for letting me get bloods often to keep an eye on things before they get out of hand. It's def a better idea to keep them in the loop IMHO.
02-23-2013, 12:40 AM
Honestly I don't know what's causing it. I can post pics but I don't know if it would help. They're still small but bigger then they were. Thank God my balls are coming back to size. I was on for 26 days I believe it was. My phone won't let me quote people sorry if there's any confusion. Thank you all again!
02-23-2013, 09:22 AM
This is why steroids are made illegal. Irresponsible sellers, irresponsible buyers.
Just stop everything before you mess yourself up.
02-23-2013, 10:27 AM
02-24-2013, 08:11 AM
Similar Forum Threads
- By jerz912 in forum AnabolicsReplies: 20Last Post: 10-10-2009, 11:38 PM
- By cuse140 in forum SupplementsReplies: 9Last Post: 06-15-2006, 04:52 PM
- By cuse140 in forum SupplementsReplies: 5Last Post: 06-07-2006, 04:01 PM
- By tschitanek1 in forum AnabolicsReplies: 7Last Post: 05-25-2006, 03:20 PM
- By raider1 in forum AnabolicsReplies: 77Last Post: 05-24-2006, 03:24 PM